# SDR SWAA2021081291237

- Difficulty date: July 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING N/P STRIP (WAFFLE PLATE) CRACKED JUST O/B OF PANEL #651DB. ; / [01] REMOVED RT WING N/P STRIP (WAFFLE PLATE) CRACKED JUST O/B OF PANEL #651DB IAW SRM 51-40-02.; [02] VERIFIED WAFFLE PLATE REMOVAL.; [03] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
